The unintegrated gluon distribution from the modified BK equation

K. Kutak, A. M. Staśto

Research output: Contribution to journalArticlepeer-review

89 Scopus citations

Abstract

We investigate the recently proposed non-linear equation for the unintegrated gluon distribution function which includes the subleading effects at small x. We obtained numerically the solution to this equation in (x,k) space, and also the integrated gluon density. The subleading effects affect strongly the normalization and the x and k dependence of the gluon distribution. We show that the saturation scale Q s(x), which is obtained from this model, is consistent with the one used in the saturation model by Golec-Biernat and Wüsthoff. We also estimate the non-linear effects by looking at the relative normalization of the solutions to the linear and non-linear equations. It turns out that the differences are quite large even in the nominally dilute regime, that is when Q2 ≫ Qs 2. Finally, we calculate the dipole-nucleon cross section.

Original languageEnglish (US)
Pages (from-to)343-351
Number of pages9
JournalEuropean Physical Journal C
Volume41
Issue number3
DOIs
StatePublished - Jun 2005

All Science Journal Classification (ASJC) codes

  • Engineering (miscellaneous)
  • Physics and Astronomy (miscellaneous)

Fingerprint

Dive into the research topics of 'The unintegrated gluon distribution from the modified BK equation'. Together they form a unique fingerprint.

Cite this